# SDR ABXA20130707480

- Difficulty date: July 7, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 80,953 hours, 38,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146T821029
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT BS 1395.  R & R IAW SRM 51-40-02, ACFT WAS GROUNDED.
